# SDR GUUA03150801

- Difficulty date: March 15, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 23,645 hours, 28,021 cycles
- Engine: Pwa PT6*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1309091338
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: O

## Discrepancy

FLIGHT:9253,  DURING BOARDING LT (H) LIGHT AND LANDING GEAR HORN ARE BLINKING AND SOUNDING SIMULTANEOUSLY. ALL (3) GREEN LIGHTS ILLUMINATED WITH THE RED GEAR HANDLE LIGHT WITH GEAR HORN.  INSTALLED MISSING BOLT ON LT DOWNLOCK SWITCH.
